ADVERTISEMENT

Q. I got rashes in the penis and inner thighs. Is it due to COVID-19 or excessive sweating?

Answered by
Dr. Abdel Hakam Soliman
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 08, 2021

Hi doctor,

I am having COVID-19 for the last 10 days, and I am getting treatment for the same. Within the last 10 days, first, I got a rash on my penis, and I took Candid-B and Hydrocortisone cream to treat it. And today, while taking a shower, I could feel another rash on my leg in the area where the testicles touch the leg. I have applied Candid-B and Hydrocortisone cream to the affected area. I have attached pictures of the rash in the penis and the rash that I got today on my leg. Can you please tell me if it is a serious problem of the skin due to COVID-19 infection? Can the rash that appeared today be due to sweating as this area folds with your skin?

#

Hello,

Welcome to icliniq.com.

According to your picture (attachment removed to protect the patient's identity), eczema is due to contact and humidity. Do not worry it is a simple issue: it is not related to COVID-19.

  • I advise tablet Desloratadine orally once daily and Betnovate-N cream topically twice daily for one week.
  • Please take a shower every day before bedtime with mild soap and avoid rubbing or scratching there.

It will be fine and let me know after one week.

Thank you doctor,

Can you please tell me if I can put Candid-B and Hydrocortisone cream, which I have? Will it be enough to subside the problem?

#

Hello,

Welcome back to icliniq.com.

Yes, you can continue with it, but please change to emollient, other medications, and instructions I prescribed as soon as possible.

Take care.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have itchy skin rashes on my back that are now spreading. What should I do?

.. noted your concern and I have viewed the image (attachment removed to protect patient identity). I can see several dark nodular lesions on the back. I would keep a possibility of nodular prurigo or hypertrophic lichen planus. I suggest you use a...   Read full

I have itchy skin rashes with abdominal cramps and nausea. Will IUD allergy cause such symptoms?

.. gone through your query and reviewed the attached photograph. (attachment removed to protect patient identity). It seems to be an eczematous rash. Also, the rest of the symptoms could be a side effect of the IUD (intrauterine device). You can co...   Read full

What can be done for wrinkled skin on back of right palm?

.. checked the attached photos (attachment removed to protect patient identity). The wrinkles are due to severe dryness (a type of eczema). The treatment involves: Avoid sun exposure, soaps or detergents. Use gloves when washing dishes. Use stro...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.